Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pursuit of happyness

not fair Fight, but you must Continue...

hi all. my name is mody,22 years,from egypt,acne scars make me broken person and no one can understand that, i have large pores and some mild scars ,i get 2 laser session.after the session, my face is soo good,but after some days my face become worse and Overwrought, i need some help ,any products can minimize pores and make face Comfortable till collect some money to make another goog treatments thnx all.

Share this post


Link to post
Share on other sites

edit (thanks Wynne..):

I think that if your scarring is really mild like you say, you should really consider not doing too many harsh things. There is always a chance (rather big in the case of acne scar treatments) you will make things worse, such as pigmentation changes, new scarring, longlasting hyperpigmentation. You really don't want this, you will hate it more than the few pores and scars you got now.

My advice would be to either use retin-a (don't if you have used accutane in the past) or use an AHA/BHA at night. These should slowly improve your skin bit by bit. If you want to go into treatments anyway I'd give a mild chemical peel a try, such as glycolic or perhaps a low % of TCA. You can read up on these peels online and do it yourself. TCA Cross -could- be an option, but this only works on certain scars. Do not go the laser/dermabrasion/cutting route. It's too much for just shallow scars. Besides, lasers especially, are expensive and you have no guarantee it will work.

Good luck!

Edited by Ziko

Share this post


Link to post
Share on other sites

Ziko, you're excessively harsh.

Original poster, I hope you find some good information in the pinned threads up above. As your scarring is mild, it's possible it can be ameloriated quite nicely. Just do some research and find what might work best for your scarring and skin color. Consult with some plastic surgeons and dermatologists as well.

Check into the possibility of continuing use of a topical retinoid. That can soften scarring very well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×